Completion of Vector Metric Spaces


ÇEVİK C.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.1, pp.69-73, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 1
  • Publication Date: 2015
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.69-73

Abstract

In this study a completion theorem for vector metric spaces is proved. The completion spaces are defined by means of an equivalence relation obtained by order convergence via the module of the Riesz space E.